APA Citation

Brzezinski, T. (2015). Differential smoothness of affine Hopf algebras of Gelfand-Kirillov dimension two. COLLOQUIUM MATHEMATICUM, 139(1), pp. 111-119. doi:10.4064/cm139-1-6

Chicago Style Citation

Brzezinski, Tomasz. "Differential Smoothness of Affine Hopf Algebras of Gelfand-Kirillov Dimension Two." COLLOQUIUM MATHEMATICUM 139, no. 1 (2015): 111-119.

MLA Citation

Brzezinski, Tomasz. "Differential Smoothness of Affine Hopf Algebras of Gelfand-Kirillov Dimension Two." COLLOQUIUM MATHEMATICUM 139.1 (2015): 111-119.

Warning: These citations may not always be 100% accurate.